# SDR PNSA2016012803

- Difficulty date: January 28, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N679PA
- Make and model: Saab 340B
- Aircraft serial: 345
- Aircraft time: 44,581 hours
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 7769022
- Part serial: 850759
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PACK, ACP, FAILED.  NO CONTROL IN AUTO NOR IN MANUAL.  R & R LT DUAL TEMPERATURE CONTROL VALVE.
